# SDR CA040116003

- Difficulty date: January 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,423 hours
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPEAT OF L1411710 UPON RT ENG START WITH HYD PUMPS IN AUTO RT FLT SPOILER HAS UNCOMMANDED DEPLOYMENT TO 50 DEG SLOWLY AND THEN RETRACTS TO ZERO . SPOILERS DO NOT OPERATE DURING THIS OCCURANCE REGARDLESS OF FLT SPOILER LEVER POSN. UNTIL RT SPOILER REACHES 0 DEG SECU'S INTERROGATED AND BOTH, NR 1 AND NR 2 FAULT LOG SHOWS CODE 82 (THROTTLE SWITCH). THROTTLE QUADRANT REPLACED IAW MM., TASK 76-10-00-720-801, CUTOUT, NO FAULTS.  ACFT. SERVICEABLE. TH. QUADRANT REMOVED: FTN NR  X21X8B INSTALLED: FTN NR JW4J0A.
